# SDR 95ZZZM419

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK FOUND, 9 INCHES BY 9.5 INCHES TEMP REPAIR AT FS 1300 L26R, UPPER AFT CORNER OF 'D' BELLY DOOR CUTOUT.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED DOUBLERS IAW DAC DWG SR 08530019.  (M)
